Solving dense subset-sum problems by using analytical number theory

Mark Chaimovich*, Gregory Freiman, Zvi Galil

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


Theorems from analytical number theory are used to derive new algorithms for the subset-sum problem. The algorithms work for a large number of variables (m) with values that are bounded above. The bound (l) depends moderately on m. While the dynamic programming approach yields an O(lm2) algorithm, the new algorithms are substantially faster.

Original languageEnglish
Pages (from-to)271-282
Number of pages12
JournalJournal of Complexity
Issue number3
StatePublished - Sep 1989


Dive into the research topics of 'Solving dense subset-sum problems by using analytical number theory'. Together they form a unique fingerprint.

Cite this